MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY MAGNESIUM

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY MAGNESIUM
Catalog Number 07D70-31
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Due to field limitations an incomplete sample id was entered.Patient identifier.The complete entry is (b)(6).
 
Event or Problem Description
The customer reported a falsely elevated architect magnesium result for an (b)(6) male.Sample id (b)(6): initial 8.9 mg/dl, retest 2.9 mg/dl, retest alternate architect 2.0 mg/dl.A new sample was collected (sample id (b)(6)) generated 2.3 mg/dl.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
Review of complaint activity determined that there were no other complaints for lot 24857un17.Tracking and trending report review for the architect magnesium assay determined that there are no related adverse or non-statistical trends.Manufacturing documentation for the likely cause lot was reviewed and did not identify any issues.Labeling was reviewed and sufficiently addresses the customer's issue.No systemic issue or deficiency of the architect magnesium assay was identified.

Brand Name
CLINICAL CHEMISTRY MAGNESIUM
Common Device Name
MAGNESIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key7642498
Report Number1628664-2018-00251
Device Sequence Number14074027
Product Code JGJ
UDI-Device Identifier00380740012939
UDI-Public00380740012939
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K981791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2019
Device Catalogue Number07D70-31
Device Lot Number24857UN17
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/25/2018
Supplement Date Received by Manufacturer08/17/2018
Initial Report FDA Received Date06/27/2018
Supplement Report FDA Received Date09/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C4000 ANALYZER; ARCHITECT C4000 ANALYZER; LIST 2P24, SERIAL (B)(4) ; LIST 2P24, SERIAL (B)(4)
Patient Age81 YR